Doctors Lounge - Infections AnswersBack to Infections Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Other infections
|lewisrw - Mon Aug 20, 2007 6:47 am|
My wife has had severely slowing speech since August 2005. She is 49 years old with Sjogren's Syndrome diagnosed and a previous history of Autoimmune Progesterone Dermatitis (resulting in hysterectomy). She is taking autoimmune suppressants. She is also taking Mestinon for unconfirmed Myasthenia Gravis (trying to slow the speech problem). In March 2005, she was inoculated for Typhoid as a precaution prior to a trip to Costa Rica. She also has a high body/skin temperature. We have been searching for reasons for the speech problem and would like to know if this is an angle that should be pursued. That is, with a weakened immune system, could the Typhoid inoculation caused her to develop a low-level Typhoid fever, that in turn is causing her high body temperature and speech slowness?
|Debbie Miller, RN - Mon Aug 20, 2007 12:14 pm|
Vaccine will not cause typhoid but some people do have some side effects. However, I have never seen anything linking speech problems to the vaccine. Here is a link to the vaccine information provided by the CDC:
http://www.cdc.gov/vaccines/pubs/vis/do ... yphoid.pdf
Best wishes to you and your wife.
|lewisrw - Mon Aug 20, 2007 5:09 pm|
Thank you for the information and your kind words.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.